I had Cataract removal on my right eye about four months ago. Some three weeks later or so, I started to have a sensation of double vision, and I felt nausious at times. Weeks later I had my first experience with Vertigo, ever. I thought it was a heart attack and ended in the emergency room. Three days later the episode repeated itself, only this time I was at work. Ended up in the emergency room again of another city and away from home. Since then, I have experience incidents of severe Vertigo almost daily, and some of these land me in bed for more than a day at a time. This is not life.
I have noticed that when I cover the eye that was operated, and keep it covered for a while, the dizziness usually leading up to a Vertigo episode, seems to go away. I have also noticed that I do not see equal depth with both my eyes open.
Can this visual difference in sight between the two eyes be causing my Vertigo?
I hope you can send me a few lines with some encouragement.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.